MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY TIMESH®; PLATE, FIXATION, BONE

MEDTRONIC NEUROSURGERY TIMESH®; PLATE, FIXATION, BONE
Model Number 015-042
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1.Due to privacy regulations, information on healthcare professionals cannot be provided.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a titanium plate for cranial repair.It was reported that the connecting plate broke during a craniotomy.The procedure was completed with back up products.The patient's status was alive-no injury.
 
Additional Manufacturer Narrative
H3.Product analysis determined that the holes on the connecting plates were deformed and broken.It was unknown how this damage may have occurred.This was consistent with overload.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
TIMESH®
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
4620 north beach street
fort worth TX 76137
Manufacturer (Section G)
MEDTRONIC NEUROSURGERY
4620 north beach street
fort worth TX 76137
Manufacturer Contact
justin ellis
4620 n. beach st.
fort worth, TX 76137
7635265677
MDR Report Key24322724
Report Number3015531529-2026-00003
Device Sequence Number9541470
Product Code HRS
UDI-Device Identifier00643169620278
UDI-Public(01)00643169620278(11)250313(10)T508080
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K062348
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number015-042
Device Catalogue Number015-042
Device Lot NumberT508080
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown